欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  18 篇文章
     
     
 
Dynamics Behaviors of a Reaction-Diffusion Predator-Prey System with Beddington-DeAngelis Functional Response and Delay

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 843-851
       
 
Application of the Homotopy Perturbation Method to Nonlinear Heat Conduction and Fractional Van der Pol Damped Nonlinear Oscillator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 852-861
       
 
An Application of Bayesian Inference on the Modeling and Estimation of Operational Risk Using Banking Loss Data

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 862-876
       
 
Mathematical Modeling and Analysis of Torsional Surface Waves in a Transverse Isotropic Elastic Solid Semi-Infinite Medium with Varying Rigidity and Density under a Rigid Layer

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 877-885
       
 
Linear Programming for Optimum PID Controller Tuning

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 886-897
       
 
The Probability Distribution of the Elastic Properties of Pure Metals

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 898-903
       
 
Paraconsistent Differential Calculus (Part I): First-Order Paraconsistent Derivative

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 904-916
       
 
Some Remarks on the Non-Abelian Fourier Transform in Crossover Designs in Clinical Trials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 917-927
       
 
Parameter Dependence in Stochastic Modeling—Multivariate Distributions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 928-940
       
 
On Links between Rough Sets and Digital Topology

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 6 Page: 941-948